Boundary behaviour of open, light mappings in metric measure spaces
Keywords:Quasiregular mappings, generalization, boundary behaviour, open and light mappings, generalized modular inequalities, general metric measure spaces
AbstractWe study the boundary behaviour of open, light mappings satisfying generalized modular inequalities in general metric measure spaces. We extend in this way known facts from the theory of quasiregular mappings and from their recent generalizations, namely the mappings of finite distortion and the so called ring mappings.
How to Cite
Cristea, M. (2021). Boundary behaviour of open, light mappings in metric measure spaces. Annales Fennici Mathematici, 46(2), 1179–1201. Retrieved from https://afm.journal.fi/article/view/111513
Copyright (c) 2021 The Finnish Mathematical Society
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.